Graph Representation on Group of Matrices Integers Modulo Prime

Open

Ibnu Hadi, Devi Eka Wardani Meganingtyas, Yudi Mahatma

2024 AIP Conference Proceedings Vol. 2982 Issue 1 Conference paper Cited by 0 SDG 16 Quartile

Abstract

Given a group of matrices, integers modulo prime. This group has many properties in group theory. In this paper, we will investigate the graph representation of this group using prime numbers, i.e., p = 2 and p=3. We start in the case of simple matrices with orders 2x2 and 3x3. We show that the directed graph can be described the matrices in this group. The loop occurred in some graphs of the matrix. The weight of the edged should be defined in some graph representation on some matrices. © 2024 American Institute of Physics Inc.. All rights reserved.

Affiliations

Program Studi Matematika, FMIPA, Universitas Negeri Jakarta, Jalan Rawamangun Muka Raya RT 11/RW 14, Pulo Gadung, Jakarta Timur, 13220, Indonesia

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock